# SDR GTIA2018041402583

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 24,155 hours, 11,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COCKPIT EMERGENCY FLASHLIGHTS BATTERIES INOPERATIVE.  R & R BOTH EMERGENCY FLASHLIGHT BATTERIES IAW CMM 25-60-13.
